MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013468-100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The guide wire is being filed under a separate medwatch report.Evaluation summary: visual and functional inspections were performed on the returned devices the reported difficulties were confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the difficulties were likely due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately tortuous and moderately calcified left superficial femoral artery.A 5.0 x 100 mm armada 18 balloon dilatation catheter (bdc) was used; however, it met resistance with a 4.0 x 300 cm steelcore guide wire when the bdc was advancing over the guide wire.Positioning was lost; therefore, both devices were removed as a single unit and another unspecified bdc and a guide wire were used to successfully complete the procedure.There was resistance between the armada bdc and the guide wire during removal.There was a delay in the procedure but it was not clinically significant, and there were no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7340072
Report Number2024168-2018-01845
Device Sequence Number10778577
Product Code LIT
UDI-Device Identifier08717648208201
UDI-Public08717648208201
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number1013468-100
Device Lot Number7040541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight82